Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 191, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 11, 2018, 1:53 AM EDT for Harnett County, Lee County, Moore County, North Carolina. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2018, 1:53 AM EDT (05:53 UTC)
- Expired
- Aug 11, 2018, 2:45 AM EDT
- In force
- 52 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harnett County, NC, Lee County, NC, Moore County, NC
The radar
The Raleigh/Durham radar (KRAX), 86 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 2:12 AM EDT | TSTM WND DMG | 3 S Carthage, NC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 S CARTHAGE. SEVERAL LARGE TREE LIMBS IN THE ROAD; INTERSECTION OF SHADY LANE ROAD AND JODY ROAD. REPORT VIA TWITTER. |
| Aug 11, 2:12 AM EDT | TSTM WND DMG | 3 S Carthage, NC | SEVERAL LARGE TREE LIMBS IN THE ROAD; REPORT VIA TWITTER. |
| Aug 11, 2:20 AM EDT | TSTM WND DMG | 1 Se Carthage, NC | 1 TREE DOWN US HIGHWAY 15 501 AND VASS-CARTHAGE ROAD. TIME ESTIMATED BY RADAR. |
| Aug 11, 2:33 AM EDT | HAIL 0.88 | 4 W Cameron, NC | |
| Aug 11, 2:37 AM EDT | TSTM WND DMG | 1 W Vass, NC | LARGE BRANCH IN THE POWERLINES; POWER COMPANY DISPATCHED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1677 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
333
WUUS52 KRAH 110553
SVRRAH
NCC085-105-125-110645-
/O.NEW.KRAH.SV.W.0191.180811T0553Z-180811T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
153 AM EDT SAT AUG 11 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Central Moore County in central North Carolina...
Southwestern Harnett County in central North Carolina...
Southwestern Lee County in central North Carolina...
* Until 245 AM EDT
* At 153 AM EDT, a severe thunderstorm was located 7 miles southwest
of Carthage, moving east at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sanford, Southern Pines, Carthage, Pinehurst, Whispering Pines,
Foxfire, Taylortown, Vass, Cameron and Lemon Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3517 7958 3525 7958 3538 7964 3551 7926
3544 7911 3537 7909 3527 7910 3520 7915
3520 7921 3521 7923 3521 7925 3520 7925
3519 7929
TIME...MOT...LOC 0553Z 257DEG 20KT 3528 7952
HAIL...0.75IN
WIND...60MPH
$$
264 follow-up statements
159
WWUS52 KRAH 110610
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
210 AM EDT SAT AUG 11 2018
NCC085-105-125-110645-
/O.CON.KRAH.SV.W.0191.000000T0000Z-180811T0645Z/
Moore NC-Harnett NC-Lee NC-
210 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR CENTRAL MOORE...SOUTHWESTERN HARNETT AND SOUTHWESTERN LEE
COUNTIES...
At 210 AM EDT, a severe thunderstorm was located over Carthage,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sanford, Southern Pines, Carthage, Pinehurst, Whispering Pines, Vass,
Cameron, Olivia, Lemon Springs and Gum Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3518 7947 3529 7951 3540 7960 3551 7926
3544 7911 3537 7909 3527 7910 3520 7915
3520 7921 3521 7923 3521 7925 3520 7926
3519 7929 3519 7936
TIME...MOT...LOC 0610Z 251DEG 19KT 3531 7944
HAIL...1.00IN
WIND...60MPH
$$
26453
WWUS52 KRAH 110619
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
219 AM EDT SAT AUG 11 2018
NCC085-105-125-110645-
/O.CON.KRAH.SV.W.0191.000000T0000Z-180811T0645Z/
Moore NC-Harnett NC-Lee NC-
219 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR CENTRAL MOORE...SOUTHWESTERN HARNETT AND SOUTHWESTERN LEE
COUNTIES...
At 219 AM EDT, a severe thunderstorm was located near Carthage,
moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sanford, Southern Pines, Carthage, Whispering Pines, Vass, Cameron,
Olivia, Lemon Springs, Gum Springs and Tramway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3519 7941 3527 7946 3541 7956 3551 7926
3544 7911 3537 7909 3527 7910 3520 7915
3520 7921 3521 7923 3521 7925 3520 7926
3519 7929
TIME...MOT...LOC 0619Z 251DEG 18KT 3533 7937
HAIL...1.25IN
WIND...60MPH
$$
26087
WWUS52 KRAH 110636
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
236 AM EDT SAT AUG 11 2018
NCC085-105-125-110645-
/O.CON.KRAH.SV.W.0191.000000T0000Z-180811T0645Z/
Moore NC-Harnett NC-Lee NC-
236 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR NORTHEASTERN MOORE...SOUTHWESTERN HARNETT AND SOUTHWESTERN LEE
COUNTIES...
At 236 AM EDT, a severe thunderstorm was located 8 miles south of
Sanford, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sanford, Carthage, Vass, Cameron, Olivia, Lemon Springs, Gum Springs
and Tramway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3529 7937 3544 7948 3551 7926 3544 7911
3537 7909 3527 7910 3520 7915 3520 7921
3521 7923 3521 7925 3520 7926 3519 7929
3519 7931
TIME...MOT...LOC 0636Z 251DEG 26KT 3536 7923
HAIL...0.75IN
WIND...60MPH
$$
26728
WWUS52 KRAH 110647
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
247 AM EDT SAT AUG 11 2018
NCC085-105-125-110656-
/O.EXP.KRAH.SV.W.0191.000000T0000Z-180811T0645Z/
Moore NC-Harnett NC-Lee NC-
247 AM EDT SAT AUG 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOORE...
SOUTHWESTERN HARNETT AND SOUTHWESTERN LEE COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened, likely below
severe limits, and no longer poses an immediate threat to life or
property. Therefore, the warning has been allowed to expire. However
gusty winds and heavy rain are still possible with this
thunderstorm; and a new warning may be issued should the storm
intensify.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3529 7937 3544 7948 3551 7926 3544 7911
3537 7909 3527 7910 3520 7915 3520 7921
3521 7923 3521 7925 3520 7926 3519 7929
3519 7931
TIME...MOT...LOC 0646Z 257DEG 20KT 3537 7917
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 1:45 AM EDT, 8 minutes earlier.
Area forecast discussion, Aug 11, 1:45 AM EDT, 8 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 145 AM EDT Sat Aug 11 2018 .SYNOPSIS... An upper level trough will cross central NC today. Meanwhile an upper level low pressure system will strengthen and settle over Ohio. This weather system will keep North Carolina in a damp and unsettled pattern through Monday. && .NEAR TERM /THROUGH TONIGHT/... As of 950 PM Friday... A relatively quiet evening to this point but have some ongoing convection in the KRWI area and a small complex of storms moving northeastward and could hold together and move into parts of the Triad. This will be the greater area of concern moving into the overnight hours as a low moving out of the Ohio Valley will continue pushing eastward with some help of an upper level trough. This will increase pops across the west overnight and into Saturday morning. Currently the environment for storms is not particulary primed as cells will have to fight some convective inhibition on the way to 500 J/KG of ML CAPE. There is some 20 kts of effective shear in the area and there is some multicellular organization to convection currently over western NC spanning a line from Boone to Brevard. Lows tonight generally in the lower 70s. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 335 AM Friday... PW will be slipping back to around 1.5" over W NC Sat morning within a period of weak post-shortwave subsidence, as 850-700 mb winds become light northwesterly. East of here, however, will maintain an elevated PW near 2.0" for much of the day, until the dampened wave progresses ENE out of the area late Sat afternoon and early evening. Moderate CAPE is expected in the afternoon, with deep layer shear of 20-25 kts, and at least weak upper divergence will be maintained as a broad upper jet persists to our N and NW. Will hold onto good chance to low end likely pops, highest in the NE with lower pops in the W and far S, further removed from the better mid level winds. Expect highs of 85-92, with more clouds than sun across the N. Pops should trail off west to east overnight with the dip in PW and lull in lift-inducing mechanisms. Lows 69-74 under partly to mostly cloudy skies. -GIH && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 252 PM Friday... Sunday through Tuesday: The mid-upper level closed low will sit in place over the lower Great Lakes/Ohio Valley on Sunday, gradually meandering eastward on Monday and Tuesday. Meanwhile, high pressure will remain in place to the southeast over the Atlantic. At the surface, an elongated area of low pressure/trough will linger over the Mid-Atlantic, east of the Appalachians. The southeast return flow around the high and the south-southwesterly flow ahead of the positively-tilted upper low/trough will both advect moisture into the region from the Atlantic and Gulf, respectively. The resultant moist, conditionally unstable environment will favor the development of showers and thunderstorms, especially during the afternoon and lasting into the early overnight hours. The models remain in fairly good agreement with this system and thus forecast confidence remains on the high side with respect to chances for convection. Generally expect the highest rainfall totals across the eastern portions of the area, though expect most everywhere to receive some, if not quite a bit, of rain Sunday through Tuesday. High temperatures will range from mid 80s across the north to around 90 degrees south. Lows Sunday night are expected to be in the upper 60s to mid 70s, decreasing Monday and Tuesday into the mid 60s to low 70s. Wednesday through Friday: The upper low is expected to finally lift off to the north on Wednesday, with some brief upper level ridging into the area Thursday and Thursday night before another trough amplifies to the west on Friday. As a result of the NW flow and subsidence in the wake of the departing low, expect a couple of predominantly dry days Wednesday and Thursday, though a few diurnally driven showers will be possible as the Piedmont trough remains in place over the Carolinas and Virginia. Highs will again rise into the upper 80s to mid 90s while lows in the 69-74 degree range will persist. As the next low pressure system develops to the west and begins its approach toward the region, expect a return of aft/eve convection and increasing chances of it by the end of the week. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... As of 145 AM Saturday... While VFR conditions expected at the TAF sites through 06Z Sunday, scattered convection that occurs near or in vicinity of the TAF sites will result in MVFR conditions. This threat will increase in vicinity of KRDU and KFAY by 09Z, and possibly in proximity of KRWI by 10Z. The threat for convection will wane in vicinity of the Triad terminals after 07Z. In vicinity of the Triad terminals, a few pockets of MVFR/IFR ceilings may occur as low stratus deck develops in the wake of the exiting convection. At this time, the threat appears greatest south of the Triad terminals. After 13z, bulk of scattered convection will dissipate. However, expect scattered convection to redevelop by early-mid afternoon, primarily in vicinity of KRDU, KFAY, and KRWI, and less of a threat around the Triad. Most of the scattered convection will dissipate by 02Z Sunday. The weather pattern shaping up for Sunday and Monday will support the development of scattered to numerous showers and t-storms, increasing the probability of MVFR/IFR conditions. A slight downturn in convective coverage anticipated for Tuesday and Wednesday. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS NEAR TERM...Ellis SHORT TERM...Hartfield LONG TERM...KC AVIATION...WSS
Hazardous weather outlook, Aug 10, 4:18 AM EDT, 21 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 418 AM EDT Fri Aug 10 2018 NCZ009>011-026>028-041>043-077-078-083>086-088-089-110830- Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson- Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 418 AM EDT Fri Aug 10 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another unsettled and wetter than average pattern over the eastern U.S. may result in episodes of heavy rainfall and flooding over central NC this weekend through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007-008-021>025-038>040-073>076-110830- Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson- Randolph-Chatham-Stanly-Montgomery-Moore-Lee- 418 AM EDT Fri Aug 10 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Locally heavy rain will be possible tonight and with already saturated soils across the Piedmont this could lead to isolated flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another unsettled and wetter than average pattern over the eastern U.S. may result in episodes of heavy rainfall and flooding over central NC this weekend through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 11, 12:20 AM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1220 AM EDT SAT AUG 11 2018
NCZ073-074-110515-
Stanly NC-Montgomery NC-
1220 AM EDT SAT AUG 11 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY AND
EASTERN STANLY COUNTIES UNTIL 115 AM EDT...
At 1219 AM EDT, Doppler radar was tracking a strong thunderstorm near
Albemarle, moving northeast at 10 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Albemarle, Troy, Badin Lake, Plyler, Norwood, Badin, Pinehaven
Marina, Eldorado, Fish Tales Marina and Morrow Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds around Morrow Mountain State Park should
consider seeking sturdy shelter until this storm passes.
&&
LAT...LON 3551 8009 3551 7999 3533 7985 3519 8020
3534 8033
TIME...MOT...LOC 0419Z 237DEG 9KT 3531 8020
WSSSpecial weather statement, Aug 11, 12:36 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1236 AM EDT SAT AUG 11 2018
NCZ022-039-110530-
Guilford NC-Randolph NC-
1236 AM EDT SAT AUG 11 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANDOLPH AND
SOUTHERN GUILFORD COUNTIES UNTIL 130 AM EDT...
At 1235 AM EDT, Doppler radar was tracking a strong thunderstorm near
High Point, moving northeast at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Greensboro, High Point, McLeansville, Archdale, Gibsonville, Pleasant
Garden, Jamestown, Climax, Lake Guilford Mackintosh Marina and Forest
Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3612 7954 3590 7954 3586 7985 3587 7994
3591 7999 3599 7999 3617 7971
TIME...MOT...LOC 0435Z 236DEG 16KT 3593 7990
26Special weather statement, Aug 11, 1:27 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
127 AM EDT SAT AUG 11 2018
NCZ022-023-039-040-110630-
Guilford NC-Chatham NC-Alamance NC-Randolph NC-
127 AM EDT SAT AUG 11 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALAMANCE...
NORTHEASTERN RANDOLPH...SOUTHEASTERN GUILFORD AND NORTHWESTERN
CHATHAM COUNTIES UNTIL 230 AM EDT...
At 127 AM EDT, Doppler radar was tracking a strong thunderstorm near
Randleman, moving east at 15 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain, with one to two inches in the next hour, and
related minor flooding, will also be possible with this storm.
Locations impacted include...
Burlington, Asheboro, Graham, Randleman, Pleasant Garden, Liberty,
Swepsonville, Alamance, Staley and Snow Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3574 7981 3583 7979 3591 7984 3595 7981
3608 7943 3598 7933 3582 7935
TIME...MOT...LOC 0527Z 249DEG 15KT 3585 7969
26Special weather statement, Aug 11, 1:36 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
136 AM EDT SAT AUG 11 2018
NCZ075-110630-
Moore NC-
136 AM EDT SAT AUG 11 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOORE COUNTY UNTIL 230
AM EDT...
At 136 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Biscoe, or 13 miles east of Troy, moving northeast
at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain, with one to two inches in the next hour, and related
minor flooding, will also be possible with this storm.
Locations impacted include...
Carthage, Whispering Pines, Robbins, Eagle Springs, Glendon and Seven
Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3519 7965 3520 7966 3523 7966 3525 7968
3526 7970 3535 7972 3552 7943 3552 7940
3548 7936 3546 7935 3544 7933 3543 7933
3540 7929 3529 7929
TIME...MOT...LOC 0536Z 243DEG 16KT 3530 7967
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 11:15 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Nash | 69 min |
| Aug 11, 12:20 AM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 55 min |
| Aug 11, 12:36 AM EDT | Special Weather Statement | RAH | Guilford | 54 min |
| Aug 11, 12:59 AM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Randolph | 61 min |
| Aug 11, 1:27 AM EDT | Special Weather Statement | RAH | Alamance | 63 min |
| Aug 11, 1:36 AM EDT | Special Weather Statement | RAH | Moore | 54 min |
| Aug 11, 2:46 AM EDT | Special Weather Statement | RAH | Harnett | 59 min |
| Aug 11, 3:14 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Sampson | 47 min |
| Aug 11, 3:38 AM EDT | Special Weather Statement | RAH | Sampson | 67 min |
| Aug 11, 4:03 AM EDT | Special Weather Statement | RAH | Johnston | 57 min |
| Aug 11, 1:41 PM EDT | Special Weather Statement | RAH | Person | 64 min |
| Aug 11, 2:13 PM EDT | Special Weather Statement | RAH | Harnett | 62 min |
| Aug 11, 2:43 PM EDT | Special Weather Statement | RAH | Vance, Warren | 62 min |
| Aug 11, 2:47 PM EDT | Special Weather Statement | RAH | Johnston | 58 min |
| Aug 11, 3:57 PM EDT | Special Weather Statement | RAH | Wayne | 33 min |
| Aug 11, 4:14 PM EDT | Severe Thunderstorm Warning | RAH | Wayne, Wilson | 61 min |
| Aug 11, 4:22 PM EDT | Special Weather Statement | RAH | Halifax | 23 min |
| Aug 11, 4:45 PM EDT | Areal Flood Advisory | RAH | Wayne | 60 min |
| Aug 11, 5:43 PM EDT | Special Weather Statement | RAH | Sampson | 32 min |
| Aug 11, 5:45 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax | 45 min |
| Aug 11, 6:02 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax | 58 min |
| Aug 11, 7:13 PM EDT | Special Weather Statement | RAH | Sampson | 32 min |
| Aug 11, 7:41 PM EDT | Special Weather Statement | RAH | Franklin | 34 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.